Get your Health question answered in 3 easy steps

166 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are these signs of depression ?

I have had a lost in appetite When i wake up i feel like why whould i be awake i have lost interest in my favortie activities i always seem tired or sad i dont have emotions for things as much as i did before i started feeling these things
Fri, 18 Dec 2009
Report Abuse
  User's Response
Yea, I learnt a bit about depression in school.. And unfortunately those are some signs.. Find someone to talk to and talk to them about everything happening.. Eventually you may find what the problem is. Hopefully. Hope this helps, good luck!
  Anonymous's Response

Ok, this is a behavioural disorder. Can be easily managed with the help of a clinical psychologist and psychiatrist.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been depressed before, and taken fluoxetine. I came off it successfully last spring. I am now feeling the signs of depression again - should I resort to fluoxetine as soon as possible, or soldier on? I don t want to feel that the only way to get out of this is by taking medication...

doctor1 MD

I suffer from depression and sometimes it gets bad, it feels like its hard to breath and my throat is swollen, I don t cry nonstop, but do have short spells of crying. Is the difficulty breathing and feeling of the throat swelling normal with crying, even if only a little, or is it signs of a panic attack?

doctor1 MD

I have a 21 year old son that is showing signs of severe depression. I would like to seek help for him. Is there a safe an effective anti-depressant anyone could recommend for him? I have heard that some anti-depressant for adolescents can make the depression worsen, and I’m very worried about that.